MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE PRO

CYNOSURE LLC PICOSURE PRO
Catalog Number 105-7051-000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 06/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical determined the event to be inconclusive.Settings used were aggressive, but within normal range.Patient was prescribed silver sulfadiazine topical 3 times daily.Scab was formed and removed by debridement.The device history record confirms that the product passed and met all requirements before releasing.Burn was examined by cynosure medical director who confirmed scarring.A service evaluation has not yet been completed.When the device has been returned for evaluation, the outcome of the investigation will be updated as needed.Burns are expected side effects from such treatments; however this event is reportable because scarring is considered a serious permanent injury and patient received intervention.
 
Event or Problem Description
It was reported that patient experienced blister on the upper arm following a laser tattoo removal treatment using picosure pro.

Brand Name
PICOSURE PRO
Common Device Name
PICOSURE PRO
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key19666562
Report Number1222993-2024-00036
Device Sequence Number15179555
Product Code GEX
UDI-Device Identifier00841494100537
UDI-Public(01)00841494100537(11)220301
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number105-7051-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale